# SDR MALA030519

- Difficulty date: November 21, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 30,590 hours, 25,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK INSPECTION. CABIN AFT FRAME STA 6586 WL 75 THRU 87 GOUGED.  MAINTENANCE FABRICATED AND INSTALLED A DOUBLER REPAIR IAW AND MESABA EO S53152.  REFER TO 409 NR 1206073 FOR DETAIL.  A/C RELEASE DATE IS 12/2/03.  REFER TO 409 NR 1206073 FOR ADDITION  INFO.
